# SDR REXA2018120501262

- Difficulty date: December 5, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 601R383351
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE HAS CORROSION ON THE FWD I/B SIDE OF THE SERVICE DOOR OPENING AT FS 319.70 JUST ABOVE THE FLOOR, IN THE CABIN.
REMOVED AND REPLACED SPLICE PLATE ANGLE AT FS319.7 IAW CRJ 200 SRM 51-42-06, 51-42-13 AND 51-42-12.
